Skip to end of metadata
Go to start of metadata

Jeremy Thane Clark

ERC Postdoctoral Researcher

Email: initialfirstname.lastname(at)
Office phone: +358 9 191 51432

Mailing Address:
Department of Mathematics and Statistics
P.O. Box 68
FIN-00014 University of Helsinki

Research interests:

Stochastic analysis, open quantum and classical
systems, Lindblad equations, homogenization theorems.

Publications and Preprints:

  1. J. Clark: A limit theorem to a time-fractional diffusion, preprint, arXiv:1110.0710 (2011). [arXiv].
  2. J. Clark, L. Dubois: Bounds for the state-modulated resolvent of a linear Boltzmann generator, preprint, arXiv:1110.0689 (2011). [arXiv].
  3. J. Clark, L. Dubois: A Brownian particle in a microscopic periodic potential, preprint, arXiv:1110.0688 (2011). [arXiv].
  4. J. Clark: Diffusive limit for a quantum linear Boltzmann dynamics, preprint, arXiv:1011.2439 (2010). [arXiv].
  5. J. Clark: Suppressed dispersion for a quantum particle in a periodic $\delta$-potential with random momentum kicks, preprint, arXiv:1008:4502 (2010). [arXiv]
  6. J. Clark, C. Maes: Diffuive behavior for randomly kicked Newtonian particles in a spatially periodic medium, Comm. Math. Phys. 301, 229-283 (2011).
  7. J. Clark, W. De Roeck, C. Maes: Diffusive behavior form a quantum master equation, preprint, J. Math. Phys. 52, 083303 (2011). [arXiv]
  8. J. Clark: An infinite-temperature limit for a quantum master equation, Rep. Math. Phys. 63, 131-152 (2009). [arXiv]
  9. J. Clark: The reduced effect of a single scattering with a low-mass particle via a point interaction, J. Funct. Anal. 256, 2894-2916 (2009). [arXiv]
  10. J. Clark: Decoherence rates for Galilean covariant dynamics, J. Math. Phys. 49, 052103 (2008). [arXiv]
  • No labels